# SDR COEA0703902

- Difficulty date: May 10, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N902FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- Engine: Pwa PW121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671406200
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION (LEVEL 2) FOUND ON FUSELAGE SKIN COMMON TO NR 2 LOWER VHF ANTENNA.  REMOVED CORROSION FROM DOUBLER COMMON TO VHF ANTENNA.  FOUND DOUBLER TO BE OUT OF LIMITS. FABRICATED AND INSTALLED NEW DOUBLER.  (K)
